MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CORACOID OFFSET PIN; BONENAIL GUIDEWIRE

MEDOS INTERNATIONAL SàRL CORACOID OFFSET PIN; BONENAIL GUIDEWIRE
Model Number 288206
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Udi: (b)(4).
 
Event or Problem Description
It was reported via complaint submission tool that during a shoulder repair, while using a coracoid offset pin, the surgeon noticed the offset pin on the coracoid drill guide was bent.Surgeon had to bent the pin back to normal to complete procedure.No surgical delay or patient consequences reported.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: correction: a1: patient identifier: the patient identifier was inadvertently missed on the initial report and has been updated accordingly.Additional information: h6: method codes: a manufacturing record evaluation was performed for the finished device [16f01] number, and no non-conformances were identified.D10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary : the device was received and inspected at cq.It was noticed that the device's distal pin was bent.Hence, the complaint is confirmed.While no definitive root cause could be determined, it is possible the device encountered unintended forces during its use.Ta manufacturing record evaluation was performed for the finished device [16f01] number, and no non-conformances were identified.Here is no indication that a design or manufacturing issue has caused the issue.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
CORACOID OFFSET PIN
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10420438
Report Number1221934-2020-02246
Device Sequence Number11507154
Product Code LXH
UDI-Device Identifier10886705026845
UDI-Public10886705026845
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number288206
Device Catalogue Number288206
Device Lot Number16F01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2020
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer08/25/2020
09/21/2020
Initial Report FDA Received Date08/18/2020
Supplement Report FDA Received Date09/11/2020
09/22/2020
Patient Sequence Number1